Back
 JAMP  Vol.2 No.9 , August 2014
Positive Solutions for Singular Boundary Value Problems of Coupled Systems of Nonlinear Differential Equations
Abstract: We establish the existence of positive solutions for singular boundary value problems of coupled systems  The proof relies on Schauder’s fixed point theorem. Some recent results in the literature are generalized and improved.
Cite this paper: He, Y. (2014) Positive Solutions for Singular Boundary Value Problems of Coupled Systems of Nonlinear Differential Equations. Journal of Applied Mathematics and Physics, 2, 903-909. doi: 10.4236/jamp.2014.29102.
References

[1]   Jiang, D., Chu, J. and Zhang, M. (2005) Multiplicity of Positive Periodic Solutions to Superlinear Repulsive Singular Equations. Journal of Differential Equations, 211, 282-302.
http://dx.doi.org/10.1016/j.jde.2004.10.031

[2]   Torres, P.J. (2007) Weak Singularities May Help Periodic Solutions to Exist. Journal of Differential Equations, 232, 277-284. http://dx.doi.org/10.1016/j.jde.2006.08.006

[3]   Chu, J. and Torres, P.J. (2007) Applications of Schauder’s Fixed Point Theorem to Singular Differential Equations. Bulletin of the London Mathematical Society, 39, 653-660.
http://dx.doi.org/10.1112/blms/bdm040

[4]   Lv, H.Y., Yu, H.M. and Liu, Y.S. (2005) Positive Solutions for Singular Boundary Value Problems of a Coupled System of Differential Equations. Journal of Mathematical Analysis and Applications, 302, 14-29.
http://dx.doi.org/10.1016/j.jmaa.2004.08.003

[5]   Agarwal, R.P. and O’Regan, D. (2000) Multiple Solutions for a Coupled System of Boundary Value Problems. Dynamics of Continuous, Discrete and Impulsive Systems, 7, 97-106.

[6]   Agarwal, R.P. and O’Regan, D. (1998) A Coupled System of Boundary Value Problems. Journal of Mathematical Analysis and Applications, 69, 381-385. http://dx.doi.org/10.1080/00036819808840668

 
 
Top